# SDR A6WA202103157715

- Difficulty date: March 14, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 38,372 hours, 36,820 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: AEJ2189
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PASSING THROUGH 8000 MSL CLIMBING, PAX DOOR HAD VERY LOUD NOISE OF AIR RUSHING OUT OF A/C.  PRESSURIZATION OF A/C COULD NOT KEEP UP.  BELIEVE A/C WAS PRESSURIZING.  LOUD NOISE OF AIR CONTINUED THROUGHOUT ARRIVAL.  RETURNED TO IAD.  ***AIRCRAFT REMOVED FROM SERVICE***  R&R PAX DOOR SEAL IAW AMM 52-11-10 .REF 318911/ 1 FOR OPS AND LEAK CK.
